MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/340MM-STERILE; ROD,FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/340MM-STERILE; ROD,FIXATION, INTRAMEDULLARY
Model Number 04.013.648S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code hwc.Investigation summary.Part number: 04.013.648s, 12mm ti cann retro/antegrade femoral nail-ex/340mm ¿ sterile; lot number: 6491730 (sterile); manufacturing location: (b)(4); manufacturing date: 05-oct-2010; expiration date: 30-aug-2019; lot quantity: 6.Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance, met all inspection acceptance criteria.Inspection sheet, inspect dimensional, met all inspection acceptance criteria.Inspection sheet, final inspection, met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.Packaging bom was reviewed and all components issued met current defined requirements.Scn 7130 supplied by sterigenics was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21012, tialnbri13.00; lot number: 6287228; lot quantity: 1,988 lbs.Product certification supplied by dynamet dated 19-nov-2009 was reviewed and determined to be conforming.Surgical/ medical intervention; revision surgery.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a patient underwent removal of nail due to nonunion and delayed healing.All hardware was intact.Patient was revised to a plate.It was noted patient poor bone quality and fracture pattern.Procedure was successfully completed with no surgical delay.No patient consequence.This is report 1 of 6 for (b)(4).

Brand Name
12MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/340MM-STERILE
Common Device Name
ROD,FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8940234
Report Number2939274-2019-60152
Device Sequence Number18888882
Product Code HSB
UDI-Device Identifier10886982088208
UDI-Public(01)10886982088208
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Model Number04.013.648S
Device Catalogue Number04.013.648S
Device Lot Number6491730
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/28/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR